# SDR DALA2015022301582

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER EDGE CUT OUT SLAT TRACK NR 7 LT WING.  L/E OUTER WING SKIN WAS REPAIRED IAW ETI-88-15-063, REV 3 AND ER/A 532516-14, REV ORIGINAL.
